^

Health

You are here

Pharmacitron

A multicomponent drug with a pronounced antipyretic and moderate analgesic effect, eliminating nasal congestion and facilitating respiration in cold, infectious and allergic diseases. It is used in the form of a hot drink, which has a pleasant sour taste.

Indications of the pharmacitron

Elimination of symptoms of hyperthermia - fever, headache, myalgia, as well as a runny nose and stuffy sinuses with influenza, ARVI and other diseases, accompanied by this condition, including hay fever, acute and chronic inflammations of the paranasal sinuses.

The drug is also indicated for the removal of pain syndrome of moderate severity: muscular, articular, neuralgic, menstrual, migraine-like, dental, traumatic. 

Release form

It is produced in the form of a powdery mass, packaged in a sachet of 23 g.

One filling unit of the drug Pharmacitron contains:

  • 0.5 g of paracetamol;
  • 0.02 g of maleic phenyl ester;
  • 0.01 g of phenylephrine hydrochloride;
  • 0.05 g of ascorbic acid.

Auxiliary ingredients: sodium citric acid, citric acid, pyrogenic silicon dioxide, dyes, food flavoring (lemon), cane sugar, MCC (microcrystalline cellulose), sugar, enterosorbent povidone.

Pharmacitron forte - reinforced formula of the drug, containing 0.65 g of paracetamol, the remaining active substances are contained in the same amount.

Pharmacodynamics

The action of Pharmacitron is determined by the pharmacological properties of its components.

Paracetamol has a central effect, inhibiting the enzymatic activity of cyclooxygenase, thereby contributing to a reduction in pain and a decrease in body temperature. Minor effects on the synthesis of proinflammatory mediators (prostaglandins) in peripheral tissues, which explains the safety of the drug with respect to water-electrolyte equilibrium in the body and the absence of damaging effect on the mucosa of the gastrointestinal tract.

Pheniramine maleate - a blocker of H1-histamine and M-cholinergic receptors, has a speed that consists in suppressing the allergic reaction, removing spasms, reducing nasal phenomena - a runny nose, nasal congestion.

Phenylephrine hydrochloride - adrenostimulator, causes narrowing of arterioles, which helps to remove the edema of the mucous membrane of the pharynx and nose, reduces the secretion of tear fluid.

Ascorbic acid is a necessary component of metabolic processes and oxidation-reduction reactions, cell renewal and synthesis of steroids. Strengthens blood vessels, the immune system, activates and normalizes the processes of hematopoiesis, circulation, oxygenation. 

Pharmacokinetics

Paracetamol has a good absorption rate in the upper intestine and distribution in organs and tissues. Decrease in body temperature occurs 1.5-2 hours after oral administration. The presence in the preparation of vitamin C increases the effectiveness of paracetamol and its tolerability. In the liver it is split into glucorangide and paracetamol sulfate, which are eliminated mainly in urine, like phenyramine maleate and its metabolites. Accepted orally phenylephrine hydrochloride is practically not absorbed from the digestive tract, its cleavage occurs in the intestinal wall with the participation of monoamine oxidase, and also in the liver. 

Use of the pharmacitron during pregnancy

The first and last three months of pregnancy are an absolute contraindication to the use of the drug, from the 4th to the 6th month - according to strict indications.

Contraindications

Age restrictions for taking the drug - children 0-5 years; Pharmacitron Forte appoint at the age of fifteen.

The first and last three months of pregnancy and the period of breastfeeding.

The drug is not prescribed to persons sensitized to the ingredients of the drug, suffering from chronic alcoholism, severe impairment of kidney function, congenital hemolytic anemia due to insufficient enzymatic activity of G-6-FD.

Caution should be exercised in appointing patients with hereditary pigmentary hepatoses and enzymatic jaundice, closed-angle glaucoma, prostate adenoma. 

Side effects of the pharmacitron

Do not exclude the appearance of skin allergic symptoms, epigastric pain, nausea, overexcitation, hypertensive disorders, dizziness, insomnia, increased pupil size, increased intraocular pressure, ciliary eye paresis, dryness in the oral cavity, delay in urination, impaired blood composition (decrease in hemoglobin , thrombocytes, granulocytes).

In case of dysregulation (exceeding dose) and duration of administration, there is a high probability of hepatotoxicity - in the form of anemia (hemolytic or aplastic), methemoglobinemia, violations of the blood formula in the form of a decrease in its basic parameters, or nephrotoxicity of paracetamol - renal colic, the presence of glucose in urine, necrotic papillitis , inflammation of the interstitial tissue of the kidneys.

Dosing and administration

The contents of the sachet should be poured into a glass (200ml) with hot water, but not with boiling water. When will dissolve, drink. Take no more than four times during the day. After five days, stop Pharmacitron and, if necessary, switch to another antipyretic (analgesic) drug that does not contain paracetamol.

Overdose

Symptoms of exceeding the admissible dose of Pharmacitron are manifested as signs of a paracetamol overdose: the patient is pale, he does not feel hungry, he is sick, there may be vomiting, diarrhea, jaundice and other signs of necrotic changes in the liver. The severity of signs of intoxication depends on the dose taken and may appear after the use of a dose of 10 or 15 g of paracetamol (meaning adult patients). There is a jump in the enzymatic activity of hepatic transaminases, blood coagulability worsens. Such deviations in the blood can already be detected after 12 hours after taking an increased dose of the drug. The unfavorable symptoms of toxic hepatosis may appear after 24 hours, sometimes up to five days. Occasionally there is an instant development of hepatic insufficiency, complicated by necrosis of the kidney tissue.

First aid to a patient taking an increased dose of paracetamol to prevent a hepatotoxic effect consists in washing the stomach and taking enterosorbents. Eight hours after taking an increased dose of detoxification products, Unithiol or Dimaval (SH-grupp donors) and the precursors of glutathione-methionine synthesis are administered. If from the moment of taking an increased dose 12 hours pass it is recommended to introduce N-acetylcysteine. Further treatment is carried out depending on the dose taken, the time interval elapsed from its adoption, and the severity of the consequences of an overdose.

Interactions with other drugs

Pharmacitron synergistically acts with ethyl alcohol, soothing components in medicines, drugs that inhibit the enzymatic activity of monoamine oxidase.

Combination of this drug with drugs used to treat Parkinson's disease, mental pathologies (antidepressants, antipsychotics) increases the likelihood of the following undesirable actions of paracetamol - dryness of the oral mucosa, constipation and retention of urination.

The combination with glucocorticosteroids increases the likelihood of ocular hypertension.

Joint use with drugs that enhance the excretion of uric acid, reduces their effectiveness, on the contrary, with indirect anticoagulants - strengthens.

In combination with tricyclic antidepressants, their effect on the sympathetic nervous system can be enhanced.  

In combination with Halothane and its analogs, the probability of occurrence of ventricular arrhythmia increases.

Pharmacitron has the ability to neutralize the hypotensive effect of guanethidine, and he himself - to increase the effect of phenylephrine hydrochloride as an α-adrenostimulator. 

Storage conditions

The storage conditions of the medicinal product assume low humidity and air temperature in the inaccessible for children room not more than 25 ℃.

Shelf life

Shelf life is not more than 3 years (indicated on the packaging).

!
Found an error? Select it and press Ctrl + Enter.

Medical expert editor

Portnov Alexey Alexandrovich

Education: Kiev National Medical University. A.A. Bogomolets, Specialty - "General Medicine"

Other doctors



Share on social networks

Attention!

To simplify the perception of information, this instruction for use of the drug "Pharmacitron" translated and presented in a special form on the basis of the official instructions for medical use of the drug. Before use read the annotation that came directly to medicines.

Description provided for informational purposes and is not a guide to self-healing. The need for this drug, the purpose of the treatment regimen, methods and dose of the drug is determined solely by the attending physician. Self-medication is dangerous for your health.

You are reporting a typo in the following text:
Simply click the "Send typo report" button to complete the report. You can also include a comment.